# SDR TRAX200800652

- Difficulty date: May 17, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 1,601,158 hours, 13,322 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR FLOOD LIGHT ON WARDROBE WILL NOT ILLUMINATE FOUND BROKEN WIRE NEAR CONNECTORS. SPLICED ON NEW CONNECTOR ON WIRE 39LY IAW WSPM 20-29-11. OPS CHECK GOOD.  (B)
